MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; No Match
Model Number CD3365-40Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient presented in clinic for routine follow-up.Upon interrogation, it was found that patient's implantable cardioverter defibrillator (icd) exhibited post paced t wave oversensing.It was also noted that patient experienced arrhythmia.Programming changes were made.The patient was stable.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21710171
Report Number2017865-2025-38732
Device Sequence Number9942011
Product Code NIK
UDI-Device Identifier05414734508292
UDI-Public(01)05414734508292(10)A000099296(17)220731
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberCD3365-40Q
Device Catalogue NumberCD3365-40Q
Device Lot NumberA000099296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; QUARTET; TENDRIL
Patient SexMale